MAUDE Adverse Event Report: ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)

ROCHE DIAGNOSTICS IRON GEN.2; PHOTOMETRIC METHOD, IRON (NON-HEME)
Catalog Number 05169291190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for iron gen.2 (iron2) on a cobas 8000 c702 module.The initial result from the c702 module was 545 ug/dl.The doctor questioned this result.On (b)(6) 2025, the sample was tested by the beckman method with a result of 267 ug/dl.The result from the beckman method was believed to be correct.On (b)(6) 2025, the customer diluted the sample to test for interference, and the following results were obtained: 1:3 dilution = 611 ug/dl, 1:5 dilution = 620 ug/dl, 1:10 dilution = 564 ug/dl, 1:50 dilution = 419 ug/dl.The customer suspects an interference affecting the roche results.
 
Additional Manufacturer Narrative
Section b6 was updated.Section d10, medication, was updated.The patient's sample was a dark brown color.
 
Additional Manufacturer Narrative
Section b6 was updated.
 
Additional Manufacturer Narrative
Sections a2 and a3a were updated.Section b6 was updated.It was confirmed that the patient does not take iron supplements.Additionally, the patient has not received a transfusion and has no history of bleeding.The patient's sample was a dark brown color.The brown color is due to the eltrombopag medication taken by the patient.The customer used a centrifugation time of 7 minutes, which may be low.Qc was acceptable, and no instrument alarms occurred.Based on the patient's age, gammopathy can be excluded.Sample material was requested for investigation but was not provided.As the sample was not available for investigation, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
IRON GEN.2
Common Device Name
PHOTOMETRIC METHOD, IRON (NON-HEME)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22914263
Report Number1823260-2025-02648
Device Sequence Number15717118
Product Code JIY
UDI-Device Identifier04015630925049
UDI-Public04015630925049
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number05169291190
Device Lot Number874448
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/01/2025
09/29/2025
11/04/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/22/2025
10/20/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELTROMBOPAG; FOSTAMITINIB; LISINOPRIL; METFORMIN; PITAVASTATINA
Patient Age50 YR
Patient SexMale